# SDR USAASB97214

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE EXIT SIGN ABOVE THE AFT LEFT ENTRY DOORWAY INOP.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY ABOVE THE AFT LEFT ENTRY DOOR.  OPERATIONAL CHECK NORMAL.  (M)
